# SDR 98ZZZM861

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369FA
- Make and model: Boeing 727-2K5
- Aircraft serial: 21851
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 65273421
- Condition: Torn
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

KLAS-KMDT - ON FAE FLIGHT NR 807, AIRCRAFT UNABLE TO PRESSURIZE, AT 20,000 FLT ALT CABIN WAS 10,000 FT.  FUEL WAS DUMPED AND AIRCRAFT RETURNED TO KLAS.  ON GROUND MAINTENANCE FOUND AFT ENTRY DOOR PRESSURE SEAL LOWER SIDE TORN.  SEAL REPAIRED IAW MM 51-30-1.  ENGINE RUN WAS ACCOMPLISHED AND A/C PRESSURIZED NORMAL PER 21-31-00.  AIRCRAFT RETURNED TO SERVICE. (M)
